# SDR CALA2025080807480

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N17557
- Make and model: Boeing 737-9
- Aircraft serial: 67584
- Aircraft time: 8,304 hours, 2,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR LOCK NEEDS TIGHTENED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR     WITH VENDOR ID V952440 MAC RELATED WORK ORDER 000000003145719 AND PRTR HILBERN, CONNOR (V952440) FOUND RETAINER CLIP (J-HOOKS) DEFORMED BENT THE CLIPS TO SECURE GIRT BAR. REF AMM 25-66-01-200-802. OK TO CONTINUE. HILBERN, CONNOR (V952440) FOUND RETAINER CLIP (J-HOOKS) DEFORMED BENT THE CLIPS TO SECURE GIRT BAR. REF AMM 25-66-01-200-802. OK TO CONTINUE. ADD EMP:V952440
